# SDR AWXA200500567

- Difficulty date: May 15, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,521 hours, 38,775 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Dump Valve
- Condition: Obstructed
- Location: Fwd Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - FLT 113 - ON CLIMB-OUT OF LAS EN ROUTE TO LAX, VISUAL INDICATION OF LAVATORY BLUE JUICE WAS OBSERVED COMING FROM THE FRONT LAVATORY.  MX COMPLIED WITH LAVATORY CLEAN UP PER AWA TASKCARD I1D38001.  MX REMOVED PLASTIC BAG FROM DUMP VALVE.  OPERATIONAL CHECKS OF THE LAVATORY WERE GOOD.
